# SDR UALA2011021400758

- Difficulty date: February 12, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 65,971 hours, 20,155 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS L FWD EVAC SLIDE ARM LEVER DIFFICULT TO POSITION. ADJUSTED GIRT BAR.  DOOR ARMS AND DISARMS NORMALLY NOW.  ACCOMPLISHED INSP OF DOOR 1L, ARM, DISARM AND NORMAL OPERATION AND GIRT BAR INSTALLATION.
